Über eine Verallgemeinerung des Waringschen Problems.

G.J. Rieger

Mathematische Zeitschrift (1953)

  • Volume: 58, page 281-283
  • ISSN: 0025-5874; 1432-1823

How to cite


Rieger, G.J.. "Über eine Verallgemeinerung des Waringschen Problems.." Mathematische Zeitschrift 58 (1953): 281-283. <http://eudml.org/doc/169352>.

author = {Rieger, G.J.},
journal = {Mathematische Zeitschrift},
keywords = {number theory},
pages = {281-283},
title = {Über eine Verallgemeinerung des Waringschen Problems.},
url = {http://eudml.org/doc/169352},
volume = {58},
year = {1953},

AU - Rieger, G.J.
TI - Über eine Verallgemeinerung des Waringschen Problems.
JO - Mathematische Zeitschrift
PY - 1953
VL - 58
SP - 281
EP - 283
KW - number theory
UR - http://eudml.org/doc/169352
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.